I am on my 5th progesterone supp 100mg at bedtime. Today, I have been having these weird spinning dizzy spells. It seems to happen when I move quick or change my position. If I sit still, its not there. Is this normal? Is it the drug or something else?
Results 1 to 3 of 3
08-30-2005, 08:20 PM #1
progesterone Supps and Dizziness?
08-31-2005, 10:43 AM #2CaligalRegistered Userhas no status.
- Join Date
- May 2005
- So Cal
- Blog Entries
infertile frog...I take my prog. suppos. when I go to be every nite as well. So I have never experienced that cause I am asleep. And when I wake up I feel fine I have never had that at all? It could be a s/e. Maybe another gal here can help with an answer. If not call your RE and see what he says about it! Maybe he has you on too high of a dose? Good Luck to you!Me 42 DH 51
Ryan 5/22/08 thru IVF
Cole 3/23/10 Natural surprise pregnancy
In dreams and in love there are no impossibilities
08-31-2005, 10:56 AM #3AthenaDRegistered User Over 5,000 Posthas no status.
- Join Date
- Mar 2005
- My Mood
I had this happen to me with the supp's early on. I am 12w2d now and still using them. It seemed to me that I got the most dizzy from the supp's during the time that my m/s was the worst. I use mine at 6 am and 6 pm. The 6 pm one made me the most dizzy...probably because my m/s always bothered me starting around 3 p.m. and through most of the night.
I don't think you need to worry. It'll probably get better for you soon!
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.